New model calculations for the production rates of cosmogenic nuclides in iron meteorites

Ammon, Katja; Masarik, Jozef; Leya, Ingo (2009). New model calculations for the production rates of cosmogenic nuclides in iron meteorites. Meteoritics & planetary science, 44(4), pp. 485-503. Fayetteville, Ark.: Meteoritical Society at the University of Arkansas, Dept. of Chemistry and Biochemistry 10.1111/j.1945-5100.2009.tb00746.x

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Physics Institute

UniBE Contributor:

Leya, Ingo

ISSN:

1086-9379

Publisher:

Meteoritical Society at the University of Arkansas, Dept. of Chemistry and Biochemistry

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:23

Last Modified:

06 Dec 2013 14:05

Publisher DOI:

10.1111/j.1945-5100.2009.tb00746.x

Web of Science ID:

000267045100002

URI:

https://boris.unibe.ch/id/eprint/37334 (FactScience: 207518)

Actions (login required)

Edit item Edit item
Provide Feedback